# SDR USAAD97018

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - WING EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY.  (M)
